ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2005 , Volume 13 , Issue 3

Select all articles

Export/Reference:

Quasi-periodic solutions for completely resonant non-linear wave equations in 1D and 2D
Michela Procesi
2005, 13(3): 541-552 doi: 10.3934/dcds.2005.13.541 +[Abstract](1048) +[PDF](259.2KB)
On Fourier parametrization of global attractors for equations in one space dimension
Igor Kukavica
2005, 13(3): 553-560 doi: 10.3934/dcds.2005.13.553 +[Abstract](1018) +[PDF](210.1KB)
Long-time behavior for competition-diffusion systems via viscosity comparison
Lia Bronsard and Seong-A Shim
2005, 13(3): 561-581 doi: 10.3934/dcds.2005.13.561 +[Abstract](886) +[PDF](614.5KB)
Asymptotic stability of solitary waves for the Benjamin-Bona-Mahony equation
Khaled El Dika
2005, 13(3): 583-622 doi: 10.3934/dcds.2005.13.583 +[Abstract](1255) +[PDF](445.8KB)
A perturbation theorem for linear Hamiltonian systems with bounded orbits
Roberta Fabbri, Carmen Núñez and Ana M. Sanz
2005, 13(3): 623-635 doi: 10.3934/dcds.2005.13.623 +[Abstract](1028) +[PDF](260.8KB)
Patterns generation and transition matrices in multi-dimensional lattice models
Jung-Chao Ban and Song-Sun Lin
2005, 13(3): 637-658 doi: 10.3934/dcds.2005.13.637 +[Abstract](1067) +[PDF](222.2KB)
Wellposedness for a parabolic-elliptic system
Giuseppe Maria Coclite, Helge Holden and Kenneth H. Karlsen
2005, 13(3): 659-682 doi: 10.3934/dcds.2005.13.659 +[Abstract](1003) +[PDF](319.8KB)
Properties of blow-up solutions to a parabolic system with nonlinear localized terms
Huiling Li and Mingxin Wang
2005, 13(3): 683-700 doi: 10.3934/dcds.2005.13.683 +[Abstract](1251) +[PDF](296.9KB)
Attractors for nonautonomous 2d Navier-Stokes equations with normal external forces
Songsong Lu, Hongqing Wu and Chengkui Zhong
2005, 13(3): 701-719 doi: 10.3934/dcds.2005.13.701 +[Abstract](1901) +[PDF](263.7KB)
A priori estimates and precise regularity for parabolic systems with discontinuous data
Dian Palagachev and Lubomira Softova
2005, 13(3): 721-742 doi: 10.3934/dcds.2005.13.721 +[Abstract](1167) +[PDF](414.9KB)
p-Laplacian problems where the nonlinearity crosses an eigenvalue
Kanishka Perera and Andrzej Szulkin
2005, 13(3): 743-753 doi: 10.3934/dcds.2005.13.743 +[Abstract](1010) +[PDF](254.9KB)
Euler equation in a channel in space dimension 2 and 3
M. Petcu
2005, 13(3): 755-778 doi: 10.3934/dcds.2005.13.755 +[Abstract](1049) +[PDF](323.0KB)
Mean topological dimension for actions of discrete amenable groups
Michel Coornaert and Fabrice Krieger
2005, 13(3): 779-793 doi: 10.3934/dcds.2005.13.779 +[Abstract](1029) +[PDF](268.5KB)
On the monotonicity of the period function of a quadratic system
Yulin Zhao
2005, 13(3): 795-810 doi: 10.3934/dcds.2005.13.795 +[Abstract](1019) +[PDF](265.0KB)
Well-posedness for the Benney-Roskes/Zakharov- Rubenchik system
Gustavo Ponce and Jean-Claude Saut
2005, 13(3): 811-825 doi: 10.3934/dcds.2005.13.811 +[Abstract](1107) +[PDF](268.9KB)
Attractors under discretizations with variable stepsize
Barnabas M. Garay and Keonhee Lee
2005, 13(3): 827-841 doi: 10.3934/dcds.2005.13.827 +[Abstract](992) +[PDF](243.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]